Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11183
Title: Spin-dependent fractional QHE states in the N=0 Landau level
Authors: Maksym, PA
First Published: 1989
Citation: JOURNAL OF PHYSICS: CONDENSED MATTER, 1989, 1 (35), pp. 6299-6306
DOI Link: 10.1088/0953-8984/1/35/027
ISSN: 0953-8984
Links: http://hdl.handle.net/2381/11183
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.